# SDR ASAA9680039

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 112 - AFTER ARRIVAL, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN.  CLEANED AND LUBRICATED DOOR MECHANISM AND OPERATED NORMALLY.  (X)
